# SDR IPXA2024011648910

- Difficulty date: January 16, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 22,955 hours, 13,546 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE IS LOW ON DOOR SLIDE ACCOMPLISHED INSPECTION / CHECK IAW AMM 25-61-20/601, FOUND PRESSURE RESERVOIR INDICATOR IS READING CORRECT PRESSURE FOR "GO-COLD TEMPERATURES". IAW FIGURE 1. (CURRENT OAT 8 DEGREES F.)
